You can attend as many classes as you can ( up to 5 classes, equivalent of RM 122 or USD 28 ) from listed below with this pass.
** This pass is applicable for ticket purchaser only. It can’t be shared with your friend or family.
21st June 2020
9am-10.15am (GMT+8) Modern Yoga Movement by Miles Maeda (60min)
11am-12pm (GMT+8) Face Yoga by Koko Hayashi (60min)
1pm-2.30pm (GMT+8) Tripsicore Inspired Asymmetrical Inversion by Kevin & Yeonglee (90min)
3pm-4pm (GMT+8) Chakra Flow For Women by Josephine Chan (60min)
5pm-6.30pm (GMT+8) ACU-YIN Yoga by James Wong (90min)
Total 5 classes